PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 72 | 1 | 1-14
Tytuł artykułu

Oscillation criteria for second order self-adjoint matrix differential equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some results concerning oscillation of second order self-adjoint matrix differential equations are obtained. These may be regarded as a generalization of results for the corresponding scalar equations.
Rocznik
Tom
72
Numer
1
Strony
1-14
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-08-10
poprawiono
1999-01-10
Twórcy
autor
  • Department of Mathematics, Berhampur University, Berhampur 760007, India
autor
  • Department of Mathematics, Berhampur University, Berhampur 760007, India
Bibliografia
  • [1] J. H. Barrett, Oscillation theory of ordinary linear differential equations, Adv. Math. 3 (1969), 415-509, and Lectures on Differential Equations, R. McKelvey (ed.), Academic Press, New York, 1970.
  • [2] G. J. Butler and L. H. Erbe, Oscillation results for second order differential systems, SIAM J. Math. Anal. 17 (1986), 19-29.
  • [3] G. J. Butler, L. H. Erbe and A. B. Mingareli, Riccati techniques and variational principles in oscillation theory for linear systems, Trans. Amer. Math. Soc. 503 (1987), 263-282.
  • [4] W. J. Coles, An oscillation criterion for second order linear differential equations, Proc. Amer. Math. Soc. 19 (1968), 755-759.
  • [5] P. Hartman, On nonoscillatory linear differential equations of second order, Amer. J. Math. 74 (1952), 389-400.
  • [6] H. C. Howard, Oscillation criteria for matrix differential equations, Canad. J. Math. 19 (1967), 184-199.
  • [7] W. Leighton, On self-adjoint differential equations of second order, J. London Math. Soc. 27 (1952), 37-47.
  • [8] A. B. Mingareli, On a conjecture for oscillation of second order ordinary differential systems, Proc. Amer. Math. Soc. 82 (1981), 593-598.
  • [9] E. S. Noussair and C. A. Swanson, Oscillation criteria for differential systems, J. Math. Anal. Appl. 36 (1971), 575-580.
  • [10] C. A. Swanson, Comparison and Oscillation Theory of Linear Differential Equations, Academic Press, New York, 1968.
  • [11] D. Willet, Classification of second order linear differential equations with respect to oscillation, Adv. Math. 3 (1969), 594-623, and Lectures on Differential Equations, R. McKelvey (ed.), Academic Press, New York, 1970.
  • [12] A. Wintner, A criterion of oscillatory stability, Quart. Appl. Math. 7 (1949), 115-117.
  • [13] J. S. W. Wong, Oscillation and nonoscillation of solutions of second order linear differential equations with integrable coefficients, Trans. Amer. Math. Soc. 144 (1969), 197-215.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv72z1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.